Global solution of the mixed boundary value problem and of the problem with an integral condition for a nonlinear parabolic equation by means of the grid method

Karel Rektorys

Czechoslovak Mathematical Journal (1963)

  • Volume: 13, Issue: 2, page 189-208
  • ISSN: 0011-4642

How to cite

top

Rektorys, Karel. "Die Lösung der gemischten Randwertaufgabe und des Problems mit einer Integralbedingung ``im Ganzen'' für eine nichtlineare parabolische Gleichung mit der Netzmethode." Czechoslovak Mathematical Journal 13.2 (1963): 189-208. <http://eudml.org/doc/12167>.

@article{Rektorys1963,
author = {Rektorys, Karel},
journal = {Czechoslovak Mathematical Journal},
keywords = {partial differential equations},
language = {ger},
number = {2},
pages = {189-208},
publisher = {Institute of Mathematics, Academy of Sciences of the Czech Republic},
title = {Die Lösung der gemischten Randwertaufgabe und des Problems mit einer Integralbedingung ``im Ganzen'' für eine nichtlineare parabolische Gleichung mit der Netzmethode},
url = {http://eudml.org/doc/12167},
volume = {13},
year = {1963},
}

TY - JOUR
AU - Rektorys, Karel
TI - Die Lösung der gemischten Randwertaufgabe und des Problems mit einer Integralbedingung ``im Ganzen'' für eine nichtlineare parabolische Gleichung mit der Netzmethode
JO - Czechoslovak Mathematical Journal
PY - 1963
PB - Institute of Mathematics, Academy of Sciences of the Czech Republic
VL - 13
IS - 2
SP - 189
EP - 208
LA - ger
KW - partial differential equations
UR - http://eudml.org/doc/12167
ER -

NotesEmbed ?

top

You must be logged in to post comments.